# SDR SWAA2025082193713

- Difficulty date: July 21, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON WEB INTERCOSTAL LOCATED BTW BS 747 TO BS 767 AT LEVEL OF STR 25R AND WL 156.4.   REPLACED WEB AND FASTENERS IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, PARAGRAPH 9, DWG 146A7500, SHEET 88,  REV A, DWG 146A7502, SHEET 26,  REV-.
